# SDR AWXA200700201

- Difficulty date: January 22, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 64,240 hours, 44,641 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546813508
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND CORROSION ON MAIN CABIN SEAT TRACK, BS 328 - BS 344, RBL 45.  REPLACED MAIN CABIN SEAT TRACK, BS 328 - BS 344, RBL 45 IAW B737-300 SRM 51-40-02.
